# SDR P5CA9600332

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE CORE COWL FRONT LATCH AREA TORN AND DEFORMED.  REMOVED, FABRICATED AND INSTALLED U-CHANNEL PER BOEING SRM 51-30-02 AND 51-10-01.
